# SDR AALA201505129023

- Difficulty date: April 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON CABIN FLOORBEAM BETWEEN FRAME 67 + 15 & 69 AT -Y1162.  REPLACED CABIN FLOORBEAM IAW SRM 51-72-11 & DWG D53472089 & D53472040.
